# SDR SWAA076330

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 54,402 hours, 48,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503245
- Part serial: 41191A
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 4 FLAP TRANSMISSION JACK SCREW LOOSE AT TRANSMISSION.  REMOVED AND REPLACED TRANSMISSION AND JACK SCREW PER MM.
